# SDR CA980615005

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 3068
- Condition: Locked
- Location: Mlg
- Part time: 7,607 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED FLAT SPOT ON LT WHEEL.  BRAKE GRINDING WHEN TOWED, DISCS WARPED.  BRAKES AND WHEELS REPLACED.
